# SDR SWAA2022041893546

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR; FED AND FSD EMERGENCY LIGHTS BULBS ARE NOT LIGHTED. / [01] REMOVED ; REPLACE AND PERFORMED GOOD OPERATIONAL CHECK OF FORWARD SERVICE DOOR EMERGENCY EXIT SIGN LIGHT ASSEMBLY (LOWER FWD) PER AMM 33-51-01-960-802;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] FOUND FWV LAV EXIT SIGN OUT. PERFORMED PWER AND GROUND CHECK OF L1187; NO POWER. PERFORMED CONTINUITY CHECK OF D3362 TO D10750 PIN 15 CHECKED GOOD D3664 TO GROUND CHECKED GOOD.REMOVED AND REINSTALLED PWER SUPPLY M1675 TO ACCESS FUSES AND PERFORMED INSTALLATION TEST PER AMM 33-51-06-960-806. REPLACED FUSE F4 IN M1675 AND OPS CHECKED PER AMM 33-51-06-960-804 ALL EXIT LIGHTS CHECK GOOD.USED MULTIMETER ID 4632A CAL DUE 08/2022;[04] VERIFIED CORRECTIVE ACTION 3. ALL EMERGENCY EXIT LIGHTS CHECK GOOD PER AMM 33-51-06-960-804
